# SDR 99ZZZX1613

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2701 · Control Column Section
- Part: Yoke Assy
- Part number: 2594034
- Condition: Misrepaired
- Location: Cockpit
- Component: Honeywell, 23929D444
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MFG SETSCREW HAS BEEN REMOVED AND A HOLE HAS BEEN DRILLED IN YOKE AND LONGER SETSCREW HAS BEEN ADDED.  BY DOING THIS, THE TORQUE RETAINING RING IS NOT ALLOWED TO SLIP IN THE EVENT THAT SOMETHING SHOULD BIND UP CAUSING DAMAGE TO THE YOKE, GEARS, OR UNIT.  THIS ALSO RUINS THE INTEGRITY OF THE YOKE.  THERE IS NO HONEYWELL DOCUMENTATION STATING THAT THIS IS AN ACCEPTABLE FIX.  THIS CAN BE PREVENTED BY STOPPING THIS PROCEDURE.  SETSCREW ADDED BY DUNCAN AVIATION..
